# SDR AU981526

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 2550 · Cargo Compartments
- Part: Hook
- Part number: SP4208UK
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO HOOK ELECTRIC RELEASE INTERMITTENT IN OPERATION.  DURING AN EMERGENCY LOAD RELEASE THE HOOK DID NOT OPEN AND THE AIRCRAFT CRASHED INTO THE GROUND.  AIRCRAFT WAS OPERATING IN A SWAMP AND IT IS SUSPECTED THAT WATER OR FOREIGN MATERIAL CAUSED THE HOOK RELEASE PROBLEM.
